The distribution of time to extinction in subcritical branching processes: Applications to outbreaks of infectious disease

Farrington, C. P., Grant, A. D. . Journal of Applied Probability 1999. 36 :771-779

Locate this article in:

Bibtex

@article{CIS-156629,
  Author = {Farrington, C. P. and Grant, A. D.},
  Title = {The distribution of time to extinction in subcritical branching processes: Applications to outbreaks of infectious disease},
  Journal = {Journal of Applied Probability},
  Volume = {36},
  Year = {1999},
  Pages = {771--779},
  Keywords = {Maximum likelihood estimation, Epidemic model, Power series distribution}
}

Similar articles